Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Numerical calculation of twisted adjoint L-values attached to modular forms
Autore:
Hiraoka, Y;
Indirizzi:
Ritsumeikan Univ, Dept Math, Shiga 5258577, Japan Ritsumeikan Univ ShigaJapan 5258577 iv, Dept Math, Shiga 5258577, Japan
Titolo Testata:
EXPERIMENTAL MATHEMATICS
fascicolo: 1, volume: 9, anno: 2000,
pagine: 67 - 73
SICI:
1058-6458(2000)9:1<67:NCOTAL>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
9
Recensione:
Indirizzi per estratti:
Indirizzo: Hiraoka, Y Ritsumeikan Univ, Dept Math, Shiga 5258577, Japan Ritsumeikan Univ Shiga Japan 5258577 th, Shiga 5258577, Japan
Citazione:
Y. Hiraoka, "Numerical calculation of twisted adjoint L-values attached to modular forms", EXP MATH, 9(1), 2000, pp. 67-73

Abstract

Doi, Hida, and Ishii have shown that the values of twisted adjoint L-functions L(1,Ad(f) x chi) attached to modular forms f are closely connected with discriminants of Hecke fields. Goto has given a numerical example of thisL-value for an elliptic cusp form f of level 1 and weight 20. We shall show a method to calculate the L-values, which is more effective than Goto's, and give new numerical examples.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 09/07/20 alle ore 20:38:38